MathSciNet Relay Station
MathSciNet bibliographic data
MR2053985 (2005c:47047) 47B49 (47A30 47B10)
Banks, William D.; Harcharras, Asma On the norm of an idempotent Schur multiplier on the Schatten class. Proc. Amer. Math. Soc. 132 (2004), no. 7, 2121–2125 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement